# SDR C2XA02IA191

- Difficulty date: September 12, 2002
- Submitted: September 14, 2002
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Pax Door Step
- Stage of operation: HO
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING WEEKLY CHECK IT WAS NOTED THAT THE PAX DOOR EMERGENCY LIGHT WAS INOPERATIVE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
